MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2092-5040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); Thrombosis/Thrombus (4440)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's date of birth, age, and weight are unknown.This information was not available from the facility.The patient experienced a thrombus occlusion and required intervention.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Foreign report source: (b)(6).The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, thrombus is listed under possible adverse effects.
 
Event or Problem Description
The angiosculpt device was used to treat a peripheral lesion on (b)(6) 2021 with no issues reported.However, the following day the patient experienced a thrombus occlusion in the ulnar artery and required intervention.The patient was treated with an ultraverse catheter with no patient problem reported.
 
Additional Manufacturer Narrative
Block b5: updated event details to add embolization.Block h6: added code to capture embolization.
 
Event or Problem Description
The angiosculpt device was used to treat a peripheral lesion on (b)(6) 2021 with no issues reported.However, the following day the patient experienced a thrombus occlusion and embolization in the ulnar artery and required intervention.The patient was treated with an ultraverse catheter with no patient problem reported.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key12264339
Report Number3005462046-2021-00046
Device Sequence Number12012463
Product Code PNO
UDI-Device Identifier00813132021412
UDI-Public00813132021412
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Model Number2092-5040
Device Catalogue Number2092-5040
Device Lot NumberG20100082
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Required Intervention;